# SDR CKSA98082

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 500-520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION, FOUND BS 500 TO 520 RBL 5 FLOOR SUPPORT ANGLE CRACKED.  REMOVED AND REPLACED FLOOR SUPPORT ANGLE IAW B747 SRM 51-10-01 AND 51-30-02.  CORROSION TASK CARD NUMBER C53-210-01.  NON-ROUTINE TASK CARD NUMBER 14770.
